Communications in Mathematical Physics

Geometric theory of Stark resonances in multielectron systems

I. M. Sigal

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 119, Number 2 (1988), 287-314.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104162402

Mathematical Reviews number (MathSciNet)
MR0968699

Zentralblatt MATH identifier
0672.58050

Subjects
Primary: 81H10
Secondary: 81G45

Citation

Sigal, I. M. Geometric theory of Stark resonances in multielectron systems. Comm. Math. Phys. 119 (1988), no. 2, 287--314. https://projecteuclid.org/euclid.cmp/1104162402


Export citation